# SDR DLM88070626

- Difficulty date: May 28, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,618 hours, 36,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING FIXED TRAILING EDGE UPPER SKIN.  PERM REPAIR INSTALLED PER SRM 57-03D FIG 802D ON N/R T0056674, HMV/GDL.
